Items where Department is "Mathematics" and Year is 2011

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Authors(s) | Item Type | No Grouping
Number of items: 9.

Alonso Rodriguez, Ana and Camaño, Jessika and Valli, Alberto (2011) Inverse source problems for eddy current equations. UNSPECIFIED. (Submitted)

Bagagiolo, Fabio (2011) On the controllability of the semilinear heat equation with hysteresis. UNSPECIFIED. (Unpublished)

Bonaccorsi, Stefano and Da Prato, Giuseppe and Tubaro, Luciano (2011) Asymptotic behaviour of a class of nonlinear heat conduction problems with memory effects. UNSPECIFIED. (Unpublished)

Bonaccorsi, Stefano and Ziglio, Giacomo (2011) Existence and Stability of Square-Mean almost periodic Solutions to a Spatially Extended Neural Network with Impulsive Noise. UNSPECIFIED. (Unpublished)

Di Persio, Luca and Ziglio, Giacomo (2011) Gaussian Estimates on Networks with Applications to Optimal Control. UNSPECIFIED. (Submitted)

Ghiloni, Riccardo and Perotti, Alessandro (2011) Slice regular functions on real alternative algebras. In «Advances in Mathematics», vol. 226, n. 2 Elsevier, pp. 1662-1691. ISBN 0001-8708

Ghiloni, Riccardo and Perotti, Alessandro (2011) A new approach to slice regularity on real algebras. Trends in Mathematics . Birkhäuser; Springer Basel AG, pp. 109-123.

Mazzucchi, Sonia (2011) Probabilistic representations for the solutions of higher order differential equations. Trento : Università degli Sudi di Trento. Dipartimento di Matematica. (Unpublished)

Valli, Alberto (2011) Solving the problem of electrostatics with a dipole source by means of the duality method. UNSPECIFIED. (Submitted)

This list was generated on Mon Nov 24 01:01:58 2014 CET.